Due to exchange rate volatility, our team may contact you for top-up if prices change.
ASPIRIN 300MG *32 TABLETS (ASPAR) 60748
ASPIRIN 300MG *32 TABLETS (ASPAR) 60749

Spar

ASPIRIN 300MG *32 TABLETS (ASPAR)

Active Ingredient: Aspirin
Presentation: Tablet
Strength: 300mg
Pack Size: 32 tablets

₦1,485.00

SKU:
  megacare-pharmacy-6749
quantity

Aspirin 300mg *32 tablets (ASPAR) provides relief for mild to moderate pain, which encompasses headaches, migraines, neuralgia, toothaches, sore throats, period pains, as well as sprains, strains, rheumatic pain, sciatica, lumbago, muscle aches, fibrositis, joint swelling, and stiffness.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EPIGESIC *20 TABLETS
₦2,062.50
DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦30,000.00
ARTHOCARE FORTE *30 CAPSULES
₦10,230.00
ASPIRIN 300MG *32 TABLETS (ASPAR)
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦ 1,485.00